| Model Number |
TRULIANT TIB IMP CR INS STD SZ 2, 9MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately three years post initial tka, the 67 y/o female patient had a revision due to the device poly recall; no other reason reported.Patient was revised to exactech devices.There was no breakage of a device or a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos and x-rays.The device is not available for evaluation due to hospital would not allow.No additional information.
Additional Manufacturer Narrative
As reported, approximately three years post initial tka, the 67 y/o female patient had a revision due to the device poly recall; no other reason reported.Patient was revised to exactech devices.There was no breakage of a device or a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos and x-rays.The device is not available for evaluation due to hospital would not allow.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision was reported to be due to the device recall.No other reason was provided.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, g1, h6 - clinical code, medical device problem code, component code, investigation conclusions, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, it was reported that the patient experienced pain, loss of mobility and prosthesis wear.As a result, the patient underwent a right knee revision approximately 3 years after initial implantation.No further patient impact reported.No further information available.